My son is currently on this drug for severe ADHD and I see there are other drugs some are taking that are effective in calming him and also giving him a better nights sleep. He takes the Vyvanse before school at 6:30 and by 4 it is wore off and he is out of control. Can anyone help with somthing better or in adjacent to to help him.
Vyvanse is a good medication and if it is working for your son, then I strongly urge you to stick with it. If it seems to be working off around 4pm, then you should talk with his doctor about adjusting his dosage (the maximum he should have in a day is 70mg). Please remember, Vyvanse is designed to wear off towards the end of the day and make the patient feel more tired so that he/she will sleep more at night. Don't forget: Vyvanse doesn't work well (if at all) if the patient is getting caffeine-don't forget about foods other than soda and coffee that contain caffeine like tea, chocolate, and some other candies. Caffeine will usually make the patient taking Vyvanse more irritable/aggressive. Hope this helps.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Apr 2011 • 2 answers
Posted 18 Sep 2012 • 1 answer
Posted 7 Mar 2013 • 3 answers
Posted 3 Mar 2015 • 12 answers
Posted 6 Jun 2016 • 2 answers